# SDR 2010FA0000172

- Difficulty date: January 29, 2010
- Submitted: February 19, 2010
- Operation: General aviation
- Aircraft: N511CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605324
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 666016112
- Condition: Frozen
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE ELEVATOR TRIM WHEEL STARTED TO FREE PLAY DURING MOVEMENT.  A POST FLIGHT INSP FOUND THE RT ELEVATOR TRIM ACTUATOR FROZEN IN PLACE AND THE ELEVATOR TRIM CABLE BROKEN.  IT IS BELIEVED AT THIS TIME THAT THE ISSUES ARE RELATED.  MFG ENGINEERING HAS BEEN NOTIFIED.  THE ELEVATOR TRIM SYS WAS GIVEN A FULL INSP WITH NO FURTHER RELATED DEFECTS FOUND.  A FULL SYS RIG CK AND OPS CK WAS PERFORMED AND THE ACFT WAS APPROVE FOR RETURN TO SERVICE.
